MathSciNet Relay Station
MathSciNet bibliographic data
MR721048 (85g:20052) 20F50 (20E15)
Olʹshanskiĭ, A. Yu. Groups of bounded period with subgroups of prime order. (Russian) Algebra i Logika 21 (1982), no. 5, 553–618.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement